# SDR 2002F00299

- Difficulty date: November 21, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N62LF
- Make and model: Bolkms BK117B2
- Aircraft serial: 7163
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 430121302
- Part serial: 971048400090
- Condition: Shorted
- Location: Electrical
- Part time: 602 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FORWARD CABLE INTERNAL SHORT.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  CLAIM FROM WARRANTY REPAIR TO EXCHANGE.  (M)
